Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal - sensation difficulties - extremitie

Posted by rod on July 4, 2003, at 4:24:13

In reply to Re: Lamictal - sensation difficulties - extremitie Henryo, posted by colin wallace on July 4, 2003, at 3:47:04

The sensation difficulties seem to fade with time for me. I guess the dosage increase from 75mg to 100mg has triggered this. Maybe I was going up a little fast (25mg every week).
Another reason could be the B1, B6, B12, folic acid (each of them max recomm. dose) I started a few days before the dosage increment, and stopped when I experienced this. Two things at the same time, hmm, who knows.
(I have a "sceptic" book about all the drugs available in central europe, in which some inofficial side effects are listed. The authors warn about "sensoric neuropathy" as a side effect of long term use of the prescription vitamin B mix I took...)

thanks for reading

Roland


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rod thread:237530
URL: http://www.dr-bob.org/babble/20030701/msgs/239170.html